Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itchy and sore vagina with swelling. History of bladder infection. Heal skin?

I had a bladder infection . Had a reaction to sulfur drug. Immediately got vaginal irritation with itching and was prickly. Dr changed my antibiotic and told me to use Benadryl cream for irritation. It s been 3 days and itching is gone but in the outer lining of vagina there is redness, swelling, almost like a cut but not bleeding. How can I heal this skin?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for writing to us.

Your vaginal mucosa might have got involved due to sulfa drug reaction.

To help with your concern, take tablet cetirizine daily and apply a mild steroid cream like hydrocortisone cream over affected area for few days. Do not use any harsh antiseptic lotion or soap to clean the area. Hopefully in few days the raw area should heal. If in case the response is not desirable consult a dermatologist near by.
Hope that helps. Take care.
Answered: Thu, 28 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor